# SDR CALA2021100101742

- Difficulty date: September 30, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 71,625 hours, 29,162 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Fitting
- Part number: D53231353520015
- Condition: Corroded
- Location: Dr Sill Fr28
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SILL FR28 CORNER FITTING HAS CORROSION PER NR 929 2413 / 26413 A3NB-53-36105 GEN BY N061680. REMOVED AND REPLACED FORWARD CARD DOOR SILL AT FR28 STR39R CORNE R FITTING . IAW DWG C2D53231725 AND A320 200 SRM 51-42-11/001. M ECH V061680 INSP BY V077960
